U.S. doctors online nowAsk doctors free
MI
A 23-year-old female asked:

Dark brown bleeding lasting 9 days a week before period. one day was red, no bleeding after when i was supposed to have my period. on birth control?

1 doctor answer1 doctor weighed in
Dr. Jill Earl
A US doctor answeredLearn more
Change pill: It is usual to have irregular bleeding after starting a pill, and this can continue for 3 months or so. If you have been on this pill a while, you may need to change your pill to one with more progestational activity. Continue to take your pill as you normally would, and if this irregular bleeding recurs, go to your practitioner.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 17, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.